Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:1 (2005) 43-53

Hartogs Spaces, Spaces Having the Forelli Property

and Hartogs Holomorphic Extension Spaces

Le Mau Hai and Nguyen Van Khue

Abstract. In this paper the notions on Hartogs spaces and Forelli spaces are given. The invariance of Hartogs and Forelli spaces through holomorphic coverings is established. Moreover, under the assumption on the holomorphically convex Kählerity we show that the three following classes of complex spaces: the Hartogs holomorphic extension spaces, the Hartogs spaces and the spaces having the Forelli property are coincident.

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013